# SDR ASAA2025010255027

- Difficulty date: January 2, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N238AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62681
- Aircraft time: 30,817 hours, 9,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHTS AT ROWS 19ABC & 23ABC INOP. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK M1670 IAW AMM 33-51-06. OPS CHECK GOOD.
